Weighted norm inequalities for the maximal operator on L^p(·) over spaces of homogeneous type
Keywords:
Variable Lebesgue spaces, maximal operator, two weights, spaces of homogeneous typeAbstract
Given a space of homogeneous type
How to Cite
Cruz-Uribe, OFS, D., & Cummings, J. (2022). Weighted norm inequalities for the maximal operator on L^p(·) over spaces of homogeneous type. Annales Fennici Mathematici, 47(1), 457–488. https://doi.org/10.54330/afm.115059
Copyright (c) 2021 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.